# SDR R61A201902240251

- Difficulty date: February 24, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000140
- Aircraft time: 30,491 hours, 19,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066041002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORRODED SHEAR CLIP AT FR87, STR 27R-STR 28R. REMOVED AND REPLACED SHEAR CLIP AT FR-87, STR 27R-STR 28R, REF SRM 51-40-08. A/C REMAINS IN CHECK.
